# SDR JBXA000299

- Difficulty date: July 2, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N576ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 6,738 hours, 5,959 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT APU OIL TEMP CAUTION MESSAGE ON EICAS.  DUE TO NR 2 GENERATOR MEL HAD TO RETURN TO RDU.  REMOVED AND REPLACED APU OIL TEMP SENSOR IAW CRJ AMM 49-91-25.  PERFORMED OPS AND LEAK CHECKS IAW CRJ AMM 49-10-00.  ALL OPS AND LEAK CHECKS GOOD.
